# SDR UIEA2020082871878

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,930 hours, 17,842 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 697
- Condition: Faulted
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT STARTER CUT OUT MSG CAUTION INTERMITTENT AT 31,000 FT.  MSG CAUSED BY FAULTY L EICAS COMPUTER. REF ITEM #3 FOR REPLACEMENT OF EICAS COMPUTER, RAN RT ENGINE IAW AMM 71-00-00. OPS CHECK GOOD. RT STARTER CUTOUT MSG DID NOT RETURN.  ITEM 3: REMOVED AND REPLACED L EICAS COMPUTER IAW 31-41-02 AND UPLOADED CORRECT SOFTWARE IAW 31-41-02-201. OPS CHK GOOD.
